| Catalog Number |
363420 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: details of complaint (reported issue): "cetuximab which is supplied in a pvc-free baxter bag began beeping air immediately.Tried cleaning tubing, changing pump and flicking air.Unable to switch line due to risk of losing some of the medication.Consistently beeped air in line, with small air bubbles visible.Could flick the air up the line a bit and infuse for a couple of minutes before needing to return to the pump to repeat.Drug eventually infused, but far longer than expected due to frequent required interventions." no injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.No sample was provided for evaluation.Based on the data from the investigation, the root cause of the reported incident was unable to be determined.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.